I was diganosed with Hep C on April 4, 2000 after a routine blood test for liver enzyme elevations due to the medication Hydroxoycloroquin. I am also taking Trazadone for depression, Carbidopa-Levodopa for RLS, Ultram for pain, Zyertec for allergies, Depo-Provera for inflamation of the Uterus, Vioxx for inflamation of joints.
All my problems started in 1997 when it was decided that I needed to have knee surgery to correct the tracking of my knee cap. It was discovered that I had arthritis under my knee cap but the surgery went on as scheduled. The only way I found out was through the doctors notes I had to have for SSD. This was followed by aggressive physical therapy for one year. With my pain getting worse. It was relayed to me by my current physician that this is what helped in the spread of the RA.
I guess my question is is it possible for the Hydoxycloroquine to cause the hep C to suddenly show up or was it there all along?
No one has taken me off of this drug knowing that it can cause liver damamge.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.